Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4380
Title: Solvability of a Three-Point Boundary Value Problem below the First Eigenvalue
Authors: Njoku, Franic Ikechukwu
Issue Date: 1997
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Franic Ikechukwu Njoku, "Solvability of a Three-Point Boundary Value Problem below the First Eigenvalue", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 29 (1997), pp. 55-61.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
29 (1997)
Abstract: 
Assuming only asymptotic conditions on the potential function, we prove the existence of solutions for third order equations whose nonlinearity stays below the first eigenvalue of the
associated linear problem.
Type: Article
URI: http://hdl.handle.net/10077/4380
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.29 (1997)

Files in This Item:
File Description SizeFormat
NjokuRendMat29.pdf161.39 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

796
Last Week
9
Last month
3
checked on Jun 15, 2021

Download(s) 20

236
checked on Jun 15, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.